Title

Approximations to the Distribution Functions of Theil's K-Class Estimators

Publication Type

Journal Article

Publication Date

1973

Abstract

For fixed sample size N, the distribution functions of the k-class estimators (k non-stochastic) are approximated up to terms whose order of magnitude is 1/μ, where μ 2 is what is referred to in the literature as the concentration parameter. Similar results are also given for the double k-class estimators.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Econometrica

Volume

41

Issue

4

First Page

715

Last Page

722

ISSN

0012-9682

Publisher

Econometric Society

Additional URL

http://www.jstor.org/stable/1914091

This document is currently not available here.

Share

COinS